# SDR DALA2018122107323

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 80,619 hours, 62,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASKCARD 5211-2537 - L1 DOOR FUSELAGE SKIN AFT #5 DOORSTOP ADJUST HOLE, STA Y=200, CRACKED APROX 0.125" LONG 37-001. REPAIRED FUSELAGE SKIN AT L1 DOOR JAMB AFT #15 DOOR STOP HOLE. CUT OUT DIM 1.7"X3.7" IAW MD88 SRM 53-05 FIG 114 PAR 131. THIS IS A CATEGORY B REPAIR AND REQUIRES REPETITIVE INSPECTION STARTING AT 28,000 CYCLES FROM TIME OF REPAIR INSTALLATION AND EVERY 20,000 CYCLES THERE AFTER. INSPECTION METHOD EDDY CURRENT PER MD88 SRM 51-10-5C. (LP0872634)
